# SDR SWAA2024112556598

- Difficulty date: November 4, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HOLE AT STA 947 LBL 4.5 & LBK 12 ON THE AFT FLANGE OF THE T REQUIRE RELOCATION DUE TO BEING IN THE RADIUS<[01] REPAIRED PANEL FASTENER HOLE AND INSTALLED INSERTS PER SRM 53-00?50-2R-1.;[02] REPAIRED PANEL FASTENER HOLE PER EA 24-153-03056-WIP2.;[03] VERIFIED WORK ACCOMPLISHED ON C/A #1 & C/A #2; REPAIRED PANEL FASTENER HOLE AND INSTALLED INSERTS PER SRM 53-00?50-2R-1 & REPAIRED PANEL FASTENER HOLE PER EA 24-153-03056-WIP2 (RII);[04] VERIFIED WORK ACCOMPLISHED ON C/A #1 & C/A #2; REPAIRED PANEL FASTENER HOLE AND INSTALLED INSERTS PER SRM 53-00?50-2R-1 & REPAIRED PANEL FASTENER HOLE PER EA 24-153-03056-WIP2 (RII) AND TTG8Q00X04HQ. SEE INDIVIDUAL SIGHN-OFFS FOR WORK ACCOMPLISHED.;[05] C/W INSP. FLOOR PANEL HOLE AT STA 947 LBL 4.5 & LBK 12 ON THE AFT FLANGE OF THE T REQUIRE RELOCATION DUE TO BEING IN THE RADIUS; VERIFIED WORK ACCOMPLISHED ON C/A #1 & C/A #2; REPAIRED PANEL FASTENER HOLE AND INSTALLED INSERTS PER SRM 53-00?50-2R-1 & REPAIRED PANEL FASTENER HOLE PER EA 24-153-03056-WIP2 (RII) AND TTG8Q00X04HQ. SEE INDIVIDUAL SIGHN-OFFS FOR WORK ACCOMPLISHED.
